Items where Author is "Powell, Catherine"

Group by: Item Type | No Grouping
Number of items: 5.


Powell, Catherine (2005) Parameter-free H(div) preconditioning for mixed finite element formulation of diffusion problems. IMA Journal of Numerical Analysis, 25 (4). pp. 783-796. ISSN 1464-3642

Powell, Catherine and Silvester, David (2003) Black-Box Preconditioning for Self-Adjoint Elliptic PDEs. Lecture Notes in Computational Science and Engineering (Springer), 35. pp. 268-285. ISSN 3-540-40887-8

Powell, Catherine and Silvester, David (2003) Optimal Preconditioning for Raviart-Thomas Mixed Formulation of Second-Order Elliptic Problems. SIAM Journal on Matrix Analysis and Applications, 25 (3). pp. 718-738. ISSN 0895-4798

MIMS Preprint

Ullmann, Elisabeth and Powell, Catherine (2014) Solving log-transformed random diffusion problems by stochastic Galerkin mixed finite element methods. [MIMS Preprint]

Furnival, Darran and Elman, Howard and Powell, Catherine (2008) H(div) Preconditioning for a Mixed Finite Element Formulation of the Stochastic Diffusion Problem. [MIMS Preprint]

This list was generated on Sat Jul 20 07:17:25 2024 BST.